Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Pimples on arms and shoulders, increase on the upper side of elbow - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Good Posted in: Acne
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1722 Questions
User :   Hi Doctor, Good afternoon
Doctor :   Hi
Doctor :   Please proceed with the query.
User :   I have the problem with Pimples on arms and shoulders from couple of years, I have never consult anywhere
User :   please suggest me for this desease
User :   How can I cure from this
User :   Day by Day it increases from shoulder to arm and now it little bit comes upper side of elbow
Doctor :   ok
User :   These Pimples are very small
Doctor :   How old are you.
User :   and huge nos of in Shoulder
Doctor :   What is your height , weight.
User :   I am 32 yrs old
User :   Height-5ft 2" and wight -61 KG
Doctor :   ok
User :   Pls suggest any cream or ny medicone for this
Doctor :   Do you have high oil intake in your diet.
User :   NO SIR...
Doctor :   ok.You can apply creams that contain retinal.Are you pregnant .
Doctor :   This is contraindicated in pregnancy.
User :   Dr, I am male
Doctor :   ok, sorry.
User :   Pls suggest me the name of the cream
User :   & where it will availble
User :   If u suggest , so I can checkup
Doctor :   We can only suggest the content, not brand name.You will get it in any medical shop.Or ayurvedic like himalaya acne and pimple cream is good.
Doctor :   Containing retinal.
Doctor :   Sorry, retinol.
User :   No Dr., last time one of the Doctor advice me actual Brand name of the medicine for my Wife
Doctor :   In our site?
User :   OK No problem, I will check this contains "RETINOL" in pharmecy
User :   Thanks Doctor for ur advice
User :   Thanks a lot
Doctor :   ok,
Doctor :   I will look into it.
Doctor :   You are welcome, as far as i know we are not supposed to inform.
Doctor :   Kindly seek the help of your medical shop assistant.
Doctor :   Kindly login for further medical queries.
User :   Thanks Doctor
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor